# SDR MASA99117

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124YV
- Make and model: Beech 1900D
- Aircraft serial: UE124
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IAD/SYR - FLT 5299 - RIGHT ENGINE OIL PSI DROPPED IN-FLIGHT.  THE CREW DECLARED AN EMERGENCY AND DIVERTED ITH.  THE AIRCRAFT LANDED WTHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
